# SDR CALA2011110300708

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 40,312 hours, 14,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SAFETY DEMO INOP, F/A REPORTED THERE WAS A HOT SMELL LIKE BURNING WIRE.  NO SMOKE NOTED.  SUSPECT IFE AT FAULT, PERFORMED OPS CHECK OF IFE SYS REF AMM 44-20 COULD NOT DUPLICATE PROBLEM, SYS CHECKED NORMAL.  INSP AND OPERATED CABIN LIGHTING, ALL CHECKED.  PLACED IFE SYS ON PLACARD DEACTIVATED SYS REF AMM 44-20. OK TO CONTINUE PER MEL 44-P-03.
